# SDR 2011FA0000606

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N567ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10805
- Aircraft time: 1,875 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Separated
- Location: Nlg
- Part time: 1,875 hours
- Component: Landing Gear, Cessna
- Component part number: 054306222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION INNER STRUT TUBE FOUND SEPARATED AT CAP AND TUBE CONNECTION.
